MathSciNet Relay Station
MathSciNet bibliographic data
MR1666663 (2000c:20067) 20G05 (05E05 05E15)
Maliakas, Mihalis On odd symplectic Schur functions. J. Algebra 211 (1999), no. 2, 640–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement